List of Articles Published in 2017

B.2017.109.9 THE NEWTON LAPLACE INTEGRAL
A. GARAI AND S. RAY, Vol. 109, No. 2, April 2017
B.2017.109.8 Magnetoelastic Sh-Type Waves In a Conducting Layer Sandwiched Between Two Conducting Half-Spaces
Sarbani Chakraborty and Bishnupada Barik, Vol. 109, No. 1, February 2017
B.2017.109.7 Some I-Convergence of Difference Sequences of Fuzzy Real Numbers
Bipul Sarma., Vol. 109, No. 1, February 2017
B.2017.109.6 Unique Probabilistic p-Cyclic C-Contraction Results Using Special Type Product T-Norms
Samir Kumar Bhandari, Vol. 109, No. 1, February 2017
B.2017.109.5 Topological Mixing of the Limit Function of a Sequence of Dynamical Systems
Khundrakpam Binod Mangang, Vol. 109, No. 1, February 2017
B.2017.109.4 Normality Criteria of Differential Monomials of Meromorphic Functions Concerning Shared Fixed-Points
Shyamali Dewan, Vol. 109, No. 1, February 2017
B.2017.109.30 LOWER AND UPPER BOUNDS ON THE STRONG ROMAN DOMINATOR NUMBER IN GRAPHS
G. SURESH SINGH AND NARGES MOHSENITONEKBONI, Vol. 109, No. 4, August 2017
B.2017.109.3 Dynamics of Three Species Syn-Ecological Model Comprising Trees and Cows Ammensal On Grass With Harvesting
Kondala Rao K.,Lakshmi Narayan and C.Srinivas Kumar, Vol. 109, No. 1, February 2017
B.2017.109.29 A NOTE ON WEAKLY RELATIVELY PSEUDOCOMPLEMENTED SEMILATTTICES
A. MOLKHASI, Vol. 109, No. 4, August 2017
B.2017.109.28 A CONNECTION BETWEEN GENERALIZED TOTALLY POSITIVE FUNCTIONS AND GENERALIZED TOTALLY BOUNDED FUNCTIONS
B. THALMI AND C. JAYASRI, Vol. 109, No. 4, August 2017
B.2017.109.27 ON EINSTEIN EXPONENTIAL FINSLER METRIC WITH CONSTANT KILLING FORM
M.K. ROOPA AND S.K. NARASIMHAMURTHY, Vol. 109, No. 4, August 2017
B.2017.109.26 QUANTILE BASED TSALLIS ENTROPY IN RESIDUAL AND INACTIVITY TIME
VIKAS KUMARa AND REKHAb, Vol. 109, No. 4, August 2017
B.2017.109.25 COMPOSITE CONVOLUTION VOLTERRA OPERATORS: ANALYSIS AND APPLICATIONS
ANUPAMA GUPTA, Vol. 109, No. 4, August 2017
B.2017.109.24 NON-EXISTENCE OF CONTACT CR-WARPED PRODUCT SEMI-SLANT SUBMANIFOLDS IN GENERALIZED SASAKIAN-SPACE-FORMS
SHYAMAL KUMAR HUI∗ MEHMET ATcCEKEN1 AND PRADIP MANDAL2, Vol. 109, No. 4, August 2017
B.2017.109.23 ON AN EXTENSION OF AN INTEGRAL INEQUALITY BY HARDY, LITTLEWOOD AND POLYA TO AN INTEGRAL INEQUALITY INVOLVING FOURTH ORDER DERIVATIVE
MOUMITA BHATTACHARYYA AND JAYASRI SETT, Vol. 109, No. 3, June 2017
B.2017.109.22 INVESTIGATION OF CHAOS AND SELF ORGANIZED CRITICALITY IN SOLAR FLARE INDEX DATA
SHANKHACHUR MUKHERJEE, KAUSIK RAKSHIT AND KOUSHIK GHOSH, Vol. 109, No. 3, June 2017
B.2017.109.21 ON THE EVALUATION OF INTEGRALS OF ANALYTIC FUNCTIONS IN ADAPTIVE INTEGRATION SCHEME
DWITI KRUSHNA BEHERA, DEBASISH DAS AND RAJANI BALLAV DASH, Vol. 109, No. 3, June 2017
B.2017.109.20 APPROXIMATELY δ-CONTINUOUS FUNCTIONS
K. SIVAKAMASUNDARI AND V. VAISHNAVY, Vol. 109, No. 3, June 2017
B.2017.109.2 On Fuzzy R-Continuous Convergence In Fuzzy Function Spaces
A.I. Aggour, Vol. 109, No. 1, February 2017
B.2017.109.19 CHEMICAL REACTION, THERMAL RADIATION AND INJECTION/SUCTION EFFECTS ON MHD MIXED CONVECTIVE OSCILLATORY FLOW THROUGH A POROUS MEDIUM BOUNDED BY TWO VERTICAL POROUS PLATES
Y. SWAPNA, M.C. RAJU, RAM PRAKASH SHARMA† AND S.V.K. VARMA, Vol. 109, No. 3, June 2017